Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 22, 2024, 6:04 PM CDT for Sauk County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2024, 6:04 PM CDT (23:04 UTC)
- Expired
- Jun 22, 2024, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Sauk County, WI
The radar
The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 6:05 PM CDT | FLASH FLOOD | 3 S Rock Springs, WI | Sauk county dispatch reports flooding on WIS 154, county N, and county W highways. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
639
WGUS53 KMKX 222304
FFWMKX
WIC111-230215-
/O.NEW.KMKX.FF.W.0004.240622T2304Z-240623T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
604 PM CDT Sat Jun 22 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Sauk County in south central Wisconsin...
* Until 915 PM CDT.
* At 604 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Baraboo, Reedsburg, West Baraboo, Plain, Bluffview, North Freedom,
Merrimac, Rock Springs, Loganville, Ironton, Lime Ridge, Hill
Point and Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4337 8962 4336 8968 4332 8972 4324 8987
4323 9019 4355 9019 4355 9021 4356 9021
4358 9010 4356 8986 4353 8960
FLASH FLOOD...OBSERVED
$$
SHEPPARD4 follow-up statements
466
WGUS73 KMKX 222322
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
622 PM CDT Sat Jun 22 2024
WIC111-230215-
/O.CON.KMKX.FF.W.0004.000000T0000Z-240623T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk WI-
622 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SAUK COUNTY...
At 622 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area, with water covering
highways 154, N, W, and more. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Baraboo, Reedsburg, West Baraboo, Plain, Bluffview, North Freedom,
Merrimac, Rock Springs, Loganville, Ironton, Lime Ridge, Hill
Point and Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4337 8962 4336 8968 4332 8972 4324 8987
4323 9019 4355 9019 4355 9021 4356 9021
4358 9010 4356 8986 4353 8960
FLASH FLOOD...OBSERVED
$$
SHEPPARD950
WGUS73 KMKX 230031
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
731 PM CDT Sat Jun 22 2024
WIC111-230215-
/O.CON.KMKX.FF.W.0004.000000T0000Z-240623T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk WI-
731 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SAUK COUNTY...
At 731 PM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area, with flooding on
highways WIS-154, county N, county W, and more. Flash flooding is
already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Baraboo, Reedsburg, West Baraboo, Plain, Bluffview, North Freedom,
Merrimac, Rock Springs, Loganville, Ironton, Lime Ridge, Hill
Point and Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4337 8962 4336 8968 4332 8972 4324 8987
4323 9019 4355 9019 4355 9021 4356 9021
4358 9010 4356 8986 4353 8960
FLASH FLOOD...OBSERVED
$$
SHEPPARD646
WGUS73 KMKX 230121
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
821 PM CDT Sat Jun 22 2024
WIC111-230215-
/O.CON.KMKX.FF.W.0004.000000T0000Z-240623T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk WI-
821 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SAUK COUNTY...
At 821 PM CDT, local law enforcement reported flooding on various
roadways. Flooding impacts will continue, but no additional rainfall
is expected. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Baraboo, Reedsburg, West Baraboo, Plain, Bluffview, North Freedom,
Merrimac, Rock Springs, Loganville, Ironton, Lime Ridge, Hill
Point and Devils Lake St Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4337 8962 4336 8968 4332 8972 4324 8987
4323 9019 4355 9019 4355 9021 4356 9021
4358 9010 4356 8986 4353 8960
FLASH FLOOD...OBSERVED
$$
SHEPPARD399
WGUS73 KMKX 230208
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
908 PM CDT Sat Jun 22 2024
WIC111-230218-
/O.EXP.KMKX.FF.W.0004.000000T0000Z-240623T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sauk WI-
908 PM CDT Sat Jun 22 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM CDT THIS EVENING FOR
SAUK COUNTY...
Flood waters are gradually receding. The heavy rain has ended.
Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM CDT for portions of
east central, south central, and southeast Wisconsin.
&&
LAT...LON 4337 8962 4336 8968 4332 8972 4324 8987
4323 9019 4355 9019 4355 9021 4356 9021
4358 9010 4356 8986 4353 8960
$$
SHEPPARDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:11 PM CDT, 2 hours 53 minutes earlier. Its key messages:
- Flood Watch continues for flash flooding potential across portions of south central and southeast Wisconsin through late this evening. Multiple additional rounds of showers and storms are expected, with widespread rainfall amounts between 1 and 3 inches and locally higher amounts exceeding 3 inches.
- There is the potential for strong to severe thunderstorms this afternoon/evening (risk 2 out of 5). Damaging winds are expected to be the primary hazard, with isolated tornadoes and a few areas of large hail possible.
- Heat index values reaching 90 degrees across much of southern Wisconsin are possible on Tuesday.
- Strong thunderstorms may develop once again along a cold front on Tuesday.
Area forecast discussion, Jun 22, 3:11 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Sat Jun 22 2024
.KEY MESSAGES...
- Flood Watch continues for flash flooding potential across
portions of south central and southeast Wisconsin through
late this evening. Multiple additional rounds of showers and
storms are expected, with widespread rainfall amounts
between 1 and 3 inches and locally higher amounts exceeding 3
inches.
- There is the potential for strong to severe thunderstorms
this afternoon/evening (risk 2 out of 5). Damaging winds are
expected to be the primary hazard, with isolated tornadoes
and a few areas of large hail possible.
- Heat index values reaching 90 degrees across much of southern
Wisconsin are possible on Tuesday.
- Strong thunderstorms may develop once again along a cold
front on Tuesday.
&&
.SHORT TERM...
Issued 309 PM CDT Sat Jun 22 2024
This Afternoon and Tonight:
Well I wish I can things are more clear cut from earlier, but
unfortunately they are not. While things looked to to align in days
leading up to today, that has not be realized as the synoptic
features seem to just be offset from each, which makes it hard to
pinpoint exactly where things get their act together. Latest obs and
satellite imagery show two surface lows across the region with a one
located over north central WI and a cold front extending south and
west and another broader one across IA with a warm front stretch
along and just north of the WI/IL border. Theses two frontal feature
look to pinch around the lower Wisconsin River Valley. While there
is showers and a few thunderstorms building west to east along it in
an uncapped environment, they have not experienced upscale
development at this time. Still looking for additional forcing
mechanism which may come in the form of the shortwave trough over MN
this afternoon, which has develop a QLCS across southern MN this
afternoon. So the mid-level shortwave trough may the focus for the
stronger to severe development later this afternoon and evening
either in the form of continue to maintain ongoing line with
additional develop ahead of it along the frontal boundaries,
especially as another LLJ begins to pick up through the evening.
Overall, not a clear cut setup and the persisting clouds with only
pockets of clearing are not helping much either. But a later
initialization for stronger to severe thunderstorms seems to be the
trend. Nevertheless, still looking at SBCAPE climbing into the 1000-
2000 J/kg range in an uncapped environment with effective shear
values around 30-45 knot. With east to west flow along a east-west
boundary, a bit of low-level (0-1km) shear around 25-30 knots, still
will be a potential for any isolated tornado or two with any storms
that develop later this afternoon/evening. Otherwise, damaging winds
and some hail will be the primary concern, especially if the QLCS
feature materializes and tracks across the region.
Wagner
&&
.LONG TERM...
Issued 309 PM CDT Sat Jun 22 2024
Sunday through Saturday:
A cloudy day is expected on Sunday as the upper level shortwave
trough and associated surface low continue to propagate
eastward. A few showers and thunderstorms may develop on the
backside of the low (15%) mainly across east central Wisconsin,
but the day should largely be dry. Northwesterly winds and cold
air advection combined with the cloudy conditions is expected to
moderate temperatures a bit as compared to the last few days,
allowing for highs to peak around 80F. Upper leveling ridging
and high pressure will then build over Wisconsin on Monday,
allowing for mostly sunny skies and dry conditions. Highs will
be in the low to mid 80s.
Tuesday may prove to be an interesting weather day. Low pressure
propagating eastward across Canada will shift winds to the
southwest, allowing for WAA and MAA across southern Wisconsin. As
this occurs, steepening mid-level lapse rates associated with
lapse rate advection, modest 0-6km shear, and increasing CAPE and
PWATs are expected across Wisconsin which combined with forcing
from an associated surface frontal feature and upper level
dynamics, a few strong to possibly severe thunderstorms appear
possible. However, there is uncertainty in if all these
ingredients line up as far as timing is concerned and how much of
a cap will be in place.
High pressure will begin to build into the Midwest again on
Wednesday and Thursday, bringing dry conditions back to southern
Wisconsin before shower and thunderstorm chances return on Friday
and Saturday (40%-50%).
Falkinham
&&
.AVIATION...
Issued 309 PM CDT Sat Jun 22 2024
Showers and thunderstorms are currently moving along a warm
frontal boundary laid across southern Wisconsin associated with
low pressure this afternoon causing MVFR to IFR visibilities
and ceilings. This round should continue eastward over the next
several hours, likely impacting MKE and ENW before moving over
the lake. Additional strong to severe thunderstorms are expected
to develop this evening, generally between 21Z-05Z, with
damaging winds and some hail being the primary threats, although
an isolated tornado or two are possible. IFR visibilities and
ceilings are expected with storms that develop. Opted to remove
LLWS from the TAFs with the latest issuance due to uncertainty
of the location and strength of the LLJ, but it seems that ENW
may be the most likely to see some stronger winds and the
possibility of LLWS.
After storms cease overnight and the low moves eastward over the
lake, winds will turn northwesterly and begin to diminish. IFR
ceilings will take hold overnight into Sunday morning before
beginning to lift to MVFR by Sunday afternoon as high pressure
begins to build into Wisconsin.
Falkinham
&&
.MARINE...
Issued 309 PM CDT Sat Jun 22 2024
Southerly winds across the lake will turn northwesterly this
evening into Sunday morning as low pressure moves eastward
across Wisconsin and subsequently Lake Michigan. Showers and
thunderstorms are possible across the lake this evening along
surface frontal boundaries associated with the low pressure, but
are expected to largely end Sunday morning with a few
additional showers and storms possible across the northern half
of the lake behind the low pressure Sunday afternoon. Winds may
near Small Craft Advisory conditions this evening behind the
frontal features, but are largely expected to diminish tonight
into Sunday. High pressure will then build into the Great Lakes
region Sunday afternoon into Monday allowing for light
northwesterly winds across the lake for the beginning of next
week.
Falkinham
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Flood Watch...WIZ046-WIZ047-WIZ051-WIZ052-WIZ056-WIZ057-WIZ058-
WIZ059-WIZ062-WIZ063-WIZ064-WIZ065-WIZ067-WIZ068-WIZ069
until midnight Sunday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jun 22, 3:28 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 328 PM CDT Sat Jun 22 2024 WIZ046-047-051-052-056>060-062>072-232030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 328 PM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight A Tornado Watch is in effect until 8pm this evening for Columbia, Dane, Green, Iowa, Lafayette, Rock, and Sauk Counties. Multiple rounds of scattered thunderstorms expected through this evening, with heavy rainfall potentially leading to flash and river flooding over susceptible regions. A Flood Watch is in effect through early tonight. A line of strong to severe thunderstorms may produce damaging winds and a few isolated tornadoes this afternoon and evening. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Chances for thunderstorms develop again Monday night through Tuesday night, as well as Friday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. LMZ643>646-232030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 328 PM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A line of strong to severe storms are expected during the evening hours. The primary hazard with these storms is gusty winds. Winds may approach Small Craft conditions tonight after the line of storms moves into the open waters. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Chances for thunderstorms develop again Monday night through Tuesday night, as well as Friday into Saturday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-232030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 328 PM CDT Sat Jun 22 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight A line of storms extending across the entire lake is expected this evening into tonight. A few storms may produce gusty winds. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Chances for thunderstorms develop again Monday night through Tuesday night, as well as Friday into Saturday. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 22, 5:31 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
531 PM CDT Sat Jun 22 2024
WIZ056-222315-
Sauk WI-
531 PM CDT Sat Jun 22 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN SAUK COUNTY THROUGH 615
PM CDT...
At 531 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southwest of Reedsburg to 7 miles
southeast of Richland Center. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Baraboo, Prairie Du Sac, Sauk City, Lake Wisconsin, Spring Green,
Plain, Bluffview, North Freedom, Merrimac, Loganville, Devils Lake St
Park, and Hill Point.
This includes U.S. Highway 12 between mile markers 220 and 223.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM CDT for south central
Wisconsin.
&&
LAT...LON 4343 9019 4346 9016 4347 8960 4338 8960
4336 8965 4336 8967 4331 8973 4327 8972
4324 8977 4324 8980 4320 8985 4319 8990
4319 9001 4315 9005 4316 9009 4316 9018
4317 9019
TIME...MOT...LOC 2231Z 275DEG 35KT 4340 9013 4325 9029
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GAGANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:21 AM CDT | River Flood Watch | MKX | Sauk | 71 hr |
| Jun 22, 9:22 AM CDT | River Flood Watch | MKX | Green, Rock | 26 hr |
| Jun 22, 9:22 AM CDT | River Flood Watch | MKX | Columbia | 5 days |
| Jun 22, 4:11 PM CDT | River Flood Watch | MKX | Jefferson | 21 days |
| Jun 22, 5:31 PM CDT | Special Weather Statement | MKX | Sauk | 44 min |
| Jun 22, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 51 min |
| Jun 22, 5:44 PM CDT | Tornado Warning | MKX | Lafayette | 46 min |
| Jun 22, 5:51 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 39 min |
| Jun 22, 5:55 PM CDT | Tornado Warning | MKX | Dane, Iowa, Sauk | 35 min |
| Jun 22, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 48 min |
| Jun 22, 6:17 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 43 min |
| Jun 22, 6:22 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Lafayette | 38 min |
| Jun 22, 6:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 30 min |
| Jun 22, 6:31 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Sauk | 3 hr |
| Jun 22, 6:33 PM CDT | Tornado Warning | MKX | Green, Lafayette | 42 min |
| Jun 22, 6:47 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson | 43 min |
| Jun 22, 6:53 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Jefferson, Lafayette, Rock | 52 min |
| Jun 22, 6:56 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 49 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.